On the variety parameterizing completely decomposable polynomials

Enrique Arrondo 1 Alessandra Bernardi 2
2 GALAAD - Geometry, algebra, algorithms
CRISAM - Inria Sophia Antipolis - Méditerranée , UNS - Université Nice Sophia Antipolis, CNRS - Centre National de la Recherche Scientifique : UMR6621
Abstract : The purpose of this paper is to relate the variety parameterizing completely decomposable homogeneous polynomials of degree $d$ in $n+1$ variables on an algebraically closed field, called $\Split_{d}(\PP n)$, with the Grassmannian of $n-1$ dimensional projective subspaces of $\PP {n+d-1}$. We compute the dimension of some secant varieties to $\Split_{d}(\PP n)$ and find a counterexample to a conjecture that wanted its dimension related to the one of the secant variety to $\GG (n-1, n+d-1)$. Moreover by using an invariant embedding of the Veronse variety into the Plücker space, we are able to compute the intersection of $\GG (n-1, n+d-1)$ with $\Split_{d}(\PP n)$, some of its secant variety, the tangential variety and the second osculating space to the Veronese variety.
Document type :
Journal articles
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.inria.fr/hal-00645963
Contributor : Alessandra Bernardi <>
Submitted on : Monday, November 28, 2011 - 10:28:10 PM
Last modification on : Wednesday, March 28, 2018 - 2:38:34 PM
Long-term archiving on : Friday, November 16, 2012 - 12:20:57 PM

File

Arrondo_Bernardi.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Enrique Arrondo, Alessandra Bernardi. On the variety parameterizing completely decomposable polynomials. Journal of Pure and Applied Algebra, Elsevier, 2011, 215 (3), pp.201-220. ⟨10.1016/j.jpaa.2010.04.008⟩. ⟨hal-00645963⟩

Share

Metrics

Record views

368

Files downloads

225